Previous |  Up |  Next


$\alpha $-analytic function; polyanalytic function; zero set; Radó's theorem
Let $\Omega \subset \mathbb {C}^n$ be a bounded, simply connected $\mathbb C$-convex domain. Let $\alpha \in \mathbb Z_+^n$ and let $f$ be a function on $\Omega $ which is separately $C^{2\alpha _j-1}$-smooth with respect to $z_j$ (by which we mean jointly $C^{2 \alpha _j-1}$-smooth with respect to $\mathop {\rm Re} z_j$, $ \mathop {\rm Im} z_j$). If $f$ is $\alpha $-analytic on $\Omega \setminus f^{-1}(0)$, then $f$ is $\alpha $-analytic on $\Omega $. The result is well-known for the case $\alpha _i=1$, $1\leq i\leq n$, even when $f$ a priori is only known to be continuous.
[1] Avanissian, V., Traore, A.: Extension des théorèmes de Hartogs et de Lindelöf aux fonctions polyanalytiques de plusieurs variables. French C. R. Acad. Sci., Paris Sér. A-B 291 (1980), A263--A265. MR 0591746
[2] Avanissian, V., Traore, A.: Sur les fonctions polyanalytiques de plusiers variables. C. R. Acad. Sci., Paris Sér. French A-B 286 (1978), A743--A746. MR 0589396
[3] Axler, S., Bourdon, P., Ramey, W.: Harmonic Function Theory. Graduate Texts in Mathematics 137 Springer, New York (1992). MR 1184139
[4] Balk, M. B.: Polyanalytic functions and their generalizations. Complex analysis I. Encycl. Math. Sci. 85 197-253 (1997).
[5] Balk, M. B.: A uniqueness theorem for polyanalytic functions. Izv. Akad. Nauk Armjan. SSR Ser. Fiz.-Mat. Nauk Russian 18 (1965), 3-14. MR 0190350
[6] Cartan, H.: Sur une extension d'un theorème de Rad{ó}. French Math. Ann. 125 (1952), 49-50. DOI 10.1007/BF01343105 | MR 0050026
[7] Chesnokov, I. Y.: On Removable Singularities of the Solution of Linear Differential Equations. Russian Dissertation, MGU Moskva (1991).
[8] Chesnokov, I. Y.: Removable singularities for solutions of linear partial differential equations. Mosc. Univ. Math. Bull. 45 37-38 (1990), translation from Vestn. Mosk. Univ., Ser. I 1990 (1990), 66-68 Russian. MR 1086608
[9] Harvey, R., Polking, J.: Removable singularities of solutions of linear partial differential equations. Acta Math. 125 (1970), 39-56. DOI 10.1007/BF02838327 | MR 0279461
[10] Král, J.: Extension results of the Radó type. Rev. Roum. Math. Pures Appl. 36 (1991), 71-76. MR 1144536
[11] Král, J.: Some extension results concerning harmonic functions. J. London Math. Soc. 28 (1983), 62-70. DOI 10.1112/jlms/s2-28.1.62 | MR 0703465
[12] Krantz, S. G.: Function Theory of Several Complex Variables. American Mathematical Society Chelsea Publishing, Providence (2001). MR 1846625 | Zbl 1087.32001
[13] Pokrovskii, A. V.: Removable singularities of solutions of elliptic equations. J. Math. Sci. 160 (2009), 61-83. DOI 10.1007/s10958-009-9485-0 | MR 2676340 | Zbl 1183.35144
[14] Radó, T.: Über eine nicht fortsetzbare Riemannsche Mannigfaltigkeit. Math. Z. 20 (1924), 1-6 German. DOI 10.1007/BF01188068 | MR 1544659
[15] Tarkhanov, N. N.: The Analysis of Solutions of Elliptic Equations. Kluwer Academic Publishers Dordrecht (1997). MR 1447439
Partner of
EuDML logo